Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Taking birth control pill, skipped period, had unprotected sex. Am I pregnant?

I am on the pill and have skipped my period for probably 2 months during this time I had unprotected sex. I have just stopped taking the pill to see if I get my period to make sure I am not pregnant. But I stopped taking the pill 3 days ago and my period still hasn t come yet. I always take my pill and during the two months did not miss taking a pill. Please answer to stop me freaking out. Thanks
Asked On : Thu, 28 Jun 2012
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Thanks for writing in.

Doing home pregnancy test is best way to know if you are pregnant. It is very convenient and accurate in most situations. You should not have stopped taking pills. This will cause further hormonal imbalance and abnormal periods. Please take consultation from your gynecologist and get tested for other conditions causing delayed or absent periods.

Any other medical conditions need to be looked for.

Hope this helps
Answered: Tue, 22 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor